MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed igf-i results that were obtained on patient samples on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges on the day of the event.The adjustment in use on the day of the event had slope and intercept values which were in line with historical adjustments on the instrument and similar to the adjustments on the other instrument which was used to for repeat testing.The qc for all assays were within ranges and no errors or flags were identified for the instrument which would indicate a possible cause of discordant results.The customer evaluated other assays performed during the period when the falsely depressed igf-1 results had been observed and it was determined that only the igf-1 assay was impacted.The limitations section of the immulite 2000 igf-i instructions for use (ifu) states: " for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of falsely depressed igf-i results obtained on patient samples on an immulite 2000 xpi instrument (s/n: (b)(6)).The patient samples were repeated on an alternate immulite 2000 xpi instrument (s/n: (b)(6)).The repeat results were higher than the initial results.The repeat results were considered correct, and for 1 patient sample a rectified report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed igf-i results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00112 on 11-jun-2025.Additional information 12-sep-2025: siemens healthineers evaluated the data provided.As immulite 2000 igf-i was the only assay affected, sample and/or reagent handling or a behavior associated with a single reagent pack cannot be ruled out.Additionally, the system files were evaluated.There was a single level sense error associated with the sample, but when the sample was reran it level sensed correctly.The following error messages were observed around the same time that the sample was tested, but did not occur on the specific sample: there was a tube indexer error where the instrument waits for a quarter of a second and attempts to complete the move and, if successful, the instrument continues.The spy file indicates that the instrument continued successfully.There was an unexpected increase observed in the reagent encoder value, which indicates that the reagent probe lowered into the reagent wedge deeper than expected.The following aspiration returned to the expected level of increase for encoder value.Based on the evaluation of the instrument data, a potential for foam and bubbles in the reagent cannot be excluded.Based on the available information, the probable cause of the discordant result is consistent with preanalytical variables.The customer is operational using a backup immulite 2000 system.The immulite 2000 igf-i kit lot 333 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 XPI IGF-I
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney street
east walpole, MA 02032
3392069063
MDR Report Key22183649
Report Number1219913-2025-00112
Device Sequence Number8799298
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public(01)00630414601236(10)333(17)251126
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberN/A
Device Catalogue Number11128543
Device Lot Number333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown